# SDR YENA20141004212

- Difficulty date: October 4, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 3263
- Aircraft time: 28,080 hours, 9,847 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 1312B000001
- Part serial: 1312B00LI003894
- Condition: Seized
- Location: Nr 2 A/C Pack
- Part time: 28,080 hours, 9,847 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, ENROUTE THE FOLLOWING ECAM APPEARED, AIR PACK 2 REGULATOR FAULT.  CABIN COCKPIT TEMPERATURE CLIMBED TO 85 DEGREES F, MANIFOLD TEMPERATURE AT 85, 85, 84.  CHECKED PFR, IT SHOWED NR 2 BYPASS VALVE FAILED.  VERIFIED NR 2 BYPASS VALVED SEIZED IN THE CLOSED POSITION.  R & R NR 2 BYPASS VALVE IAW AMM 21-61-53-000-001-A.  LEAK CHECKED OK.  NR 2 PACK, OPS CHECKED NORMAL.
